# SDR DALA13056703170

- Difficulty date: October 28, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N370NB
- Make and model: Airbus A319-114
- Aircraft serial: 2087
- Aircraft time: 27,291 hours, 14,273 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERGENCY LIGHTS CAME ON DURING ENGINE SHUTDOWN AT GATE, WITH COCKPIT SWITCH IN ARM POSITION.  CYCLED FLT DECK EMERGENCY LIGHT SWITCH SYS RETURNED TO NORMAL.  OK FOR SERVICE.
